# SDR 9620749753

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  FOLLOWED COM PROCEDURES, LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR DOORS SEVERAL TIMES AND CHECKED GOOD.  CHECKED SWITCH ADJUSTMENT PER MM.  OPERATIONAL CHECK OK.
